BibTeX record: journals/dm/ErdosMS99

download as .bib file

@article{DBLP:journals/dm/ErdosMS99,
  author    = {Paul Erd{\"{o}}s and
               Christian Mauduit and
               Andr{\'{a}}s S{\'{a}}rk{\"{o}}zy},
  title     = {On arithmetic properties of integers with missing digits {II:} Prime
               factors},
  journal   = {Discrete Mathematics},
  volume    = {200},
  number    = {1-3},
  pages     = {149--164},
  year      = {1999},
  url       = {http://dx.doi.org/10.1016/S0012-365X(98)00331-8},
  doi       = {10.1016/S0012-365X(98)00331-8},
  timestamp = {Tue, 19 Jun 2007 10:19:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/ErdosMS99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}